# SDR AALA980781

- Difficulty date: April 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N374AA
- Make and model: Boeing 767323
- Aircraft serial: 25201
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT AT PASSENGER SEAT 27H INOPERATIVE.  REPLACED EMERGENCY EXIT LIGHT CONNECTOR AT PASSENGER SEAT 27H.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
